# SDR TRK2003F00000

- Difficulty date: November 19, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N548C
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636322
- Aircraft time: 117 hours
- Engine: Lyc TIO540*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 592669
- Condition: Leaking
- Location: Nose Gear
- Part time: 117 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OWNER NOTICE HYDRAULIC FLUID ON GROUND BY NOSE WHEEL.  INSPECTION FOUND NOSE GEAR SEQUENCE VALVE TO BE LEAKING FROM SHAFT.  OWNER STATED THAT THIS VALVE HAS BEEN REPLACED TWICE BEFORE.  THREE FAILURES OF SAME PN IN 117 HOURS WOULD INDICATE FAULTY DESIGN OR INEFFECTIVE QUALITY CONTROL. (K)
